# SDR UPS204818

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 775-785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FUEL CELL UPPER SKIN BS 775 TO 785 RBL 64.  CUT OUT CORRODED SECTION OF FUEL CELL SKIN AND REPAIRED PER EO B727-5730-7507-A.
